The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 3, Issue 1, 1984
Metadata
 

Some estimates of the norms of derivatives of holomorphic functions, and their application to initial value problems (in Russian)
G.F. Mandzhavidze and Wolfgang Tutschke
pp. 1–5
Abstract | Full-Text PDF (671 KB) | Metadata

Riemannfunktionen and Differentialoperatoren
Karl Wilhelm Bauer
pp. 7–17
Abstract | Full-Text PDF (725 KB) | Metadata

Flächensätze für quasikonform fortsetzbare Abbildungen
Erich Hoy
pp. 19–31
Abstract | Full-Text PDF (962 KB) | Metadata

Asymptotic conditions at the two first eigenvalues for the periodic solutions of Liénard differential equations and an inequality of E. Schmidt
C.P. Gupta and Jean Mawhin
pp. 33–42
Abstract | Full-Text PDF (923 KB) | Metadata

Eine Realisierung der Theorie der abstrakten Besov-Räume $B_q^s(A) (s > 0, 1 \leq q \leq \infty$) und der Lebesgue-Räume $H^s_{p, \mu}$ auf der Grundlage Besselscher Differentialoperatoren
Gerd Altenburg
pp. 43–63
Abstract | Full-Text PDF (1406 KB) | Metadata

Necessary optimality conditions for systems described by nonlinear elliptic equations. I (in Russian)
Uldis Raitums
pp. 65–79
Abstract | Full-Text PDF (1201 KB) | Metadata

On the existence of the solution of an abstract optimization problem related to a quasi-variational inequality
Gottfried Bruckner
pp. 81–86
Abstract | Full-Text PDF (648 KB) | Metadata

Estimates by Lozinsky’s functional improved in the linear autonomous case
Barnabas M. Garay and Viktor Kertész
pp. 87–95
Abstract | Full-Text PDF (790 KB) | Metadata